# SDR CA111005009

- Difficulty date: October 4, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 33,481 hours
- Engine: Ge CF343A1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 60033052
- Condition: Cracked
- Location: Fwd Fuselage
- Part time: 35,066 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED IN-HOUSE TASK FOR SCRATCH AND DENT SURVEY OF THE EXTERNAL FUSELAGE, THE AME NOTICED A CRACK EMITING FROM BOTH THE FWD AND AFT LATCH CUT-OUT FOR THE LT SIDE ELECTRONICS BAY DOOR IN THE NOSE OF THE ACFT.  THE DAMAGE LOCATED AT STA FS 177.875 AND FS 188.875, WL 75.25 JUST BELOW THE RVSM AREA. DAMAGE REPORTED TO MFG. PATCH IS NOT POSSIBLE AT THIS TIME DUE TO CLOSE PROXIMITY TO RVSM AREA.  AWAITING DISPOSITION FROM MFG.  ACFT IS CURRENTLY UNDERGOING A C-CHECK INSPECTION AND IS NOT SCHEDULED FOR RETURN TO SERVICE UNTIL END OF THIS MONTH.
